CSpace

Browse/Search Results:  1-10 of 23 Help

Selected(0)Clear Items/Page:    Sort:
Commutativity of Pfaffianization and Backlund Transformations: Two Differential-Difference Systems 期刊论文
JOURNAL OF THE PHYSICAL SOCIETY OF JAPAN, 2009, 卷号: 78, 期号: 6, 页码: 6
Authors:  Zhao, Jun-Xiao;  Gegenhasi;  Hu, Xing-Biao
Favorite  |  View/Download:31/0  |  Submit date:2018/07/30
Backlund transformation  commutativity  pfaffian  Wronskian  Grammian and soliton  
A (2+1)-dimensional Sasa-Satsuma equation with self-consistent sources 期刊论文
JOURNAL OF THE PHYSICAL SOCIETY OF JAPAN, 2007, 卷号: 76, 期号: 2, 页码: 4
Authors:  Wang, Hong-Yan;  Hu, Xing-Biao;  Tam, Hon-Wah
Favorite  |  View/Download:23/0  |  Submit date:2018/07/30
source generalization procedure  Sasa-Satsuma equation  self-consistent sources  
On the (2+1)-dimensional integrable inhomogeneous Heisenberg ferromagnet equation 期刊论文
JOURNAL OF THE PHYSICAL SOCIETY OF JAPAN, 2006, 卷号: 75, 期号: 10, 页码: 3
Authors:  Zhang, Zhen-Huan;  Deng, Ming;  Zhao, Wei-Zhong;  Wu, Ke
Favorite  |  View/Download:30/0  |  Submit date:2018/07/30
inhomogeneous Heisenberg ferromagnet equation  (2+1)-dimensional integrable equation  motion of space curve  
A supersymmetric Ito's equation and its soliton solutions 期刊论文
JOURNAL OF THE PHYSICAL SOCIETY OF JAPAN, 2006, 卷号: 75, 期号: 6, 页码: 5
Authors:  Lu, Shu-Qiang;  Hu, Xing-Biao;  Liu, Q. P.
Favorite  |  View/Download:29/0  |  Submit date:2018/07/30
solitons  Hirota's method  Backlund transformation  Lax operator  supersymmetry  
Matrix integrals and several integrable differential-difference systems 期刊论文
JOURNAL OF THE PHYSICAL SOCIETY OF JAPAN, 2006, 卷号: 75, 期号: 5, 页码: 5
Authors:  Hu, Xing-Biao;  Zhao, Jun-Xiao;  Li, Chun-Xia
Favorite  |  View/Download:26/0  |  Submit date:2018/07/30
matrix integrals  Pfaffian  Casorati determinant  two-dimensional Toda lattice  differential-difference KP equation  semi-discrete Toda lattice  
On the geometric equivalence of the discrete integrable modified Heisenberg ferromagnet model 期刊论文
JOURNAL OF THE PHYSICAL SOCIETY OF JAPAN, 2005, 卷号: 74, 期号: 9, 页码: 2449-2452
Authors:  Yu, FL;  Bi, YH;  Zhai, Y;  Zhao, WZ;  Wu, K
Favorite  |  View/Download:28/0  |  Submit date:2018/07/30
discrete Heisenberg ferromagnet model  discrete integrable equation  motion of space curve  Minkowski space  
Soliton solutions of two (2+1)-dimensional differential-difference systems 期刊论文
JOURNAL OF THE PHYSICAL SOCIETY OF JAPAN, 2005, 卷号: 74, 期号: 7, 页码: 1980-1982
Authors:  Yu, GF;  Tam, HW
Favorite  |  View/Download:32/0  |  Submit date:2018/07/30
soliton solutions  differential-difference equations  pfaffian  Hirota bilinear form  
Multi-component generalizations of four integrable differential-difference equations: Soliton solutions and bilinear Backlund transformations 期刊论文
JOURNAL OF THE PHYSICAL SOCIETY OF JAPAN, 2004, 卷号: 73, 期号: 12, 页码: 3275-3284
Authors:  Zhao, JX;  Hu, XB;  Hirota, R
Favorite  |  View/Download:17/0  |  Submit date:2018/07/30
multi-component gereralization  phaffian  soliton solution  bilinear Backlund transformation  
Optical solitary wave solutions to nonlinear Schrodinger equation with cubic-quintic nonlinearity in non-Kerr media 期刊论文
JOURNAL OF THE PHYSICAL SOCIETY OF JAPAN, 2004, 卷号: 73, 期号: 9, 页码: 2397-2401
Authors:  Yan, ZY
Favorite  |  View/Download:23/0  |  Submit date:2018/07/30
non-Kerr media  nonlinear Schrodinger equation  optical solitary wave solutions  symbolic computation  
Conditional similarity reductions of the (2+1)-dimensional KdV equation via the extended Lie group approach 期刊论文
JOURNAL OF THE PHYSICAL SOCIETY OF JAPAN, 2004, 卷号: 73, 期号: 6, 页码: 1464-1475
Authors:  Tang, XY;  Qian, XM;  Lin, J;  Lou, SY
Favorite  |  View/Download:35/0  |  Submit date:2018/07/30
(2+1)-dimensional KdV equation  conditional symmetry  conditional similarity reduction  the extended Lie group approach